# SDR ASOA20150126007

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 28,978 hours, 22,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 99534
- Condition: Discharged
- Location: Emergency Light
- Part time: 14,374 hours, 9,861 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE BOTH EMERGENCY EXIT AFT OVERWING LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY.  OPS CHECKS WERE GOOD.
